Advertisement

Lithuanian Mathematical Journal

, Volume 58, Issue 4, pp 500–504 | Cite as

Quotients of internally quasicontinuous functions*

  • Paulina Szyszkowska
Article
  • 10 Downloads

Abstract

In this paper, we characterize the family of quotients of internally quasicontinuous functions. Moreover, we study cardinal invariants related to quotients in the case of internally quasicontinuous functions and the complement of this family.

Keywords

quotient of functions internally quasicontinuous functions cardinal invariants 

MSC

primary 26A15, 26A21 secondary 54C08 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J. Jałocha, Quotients of quasi-continuous functions, J. Appl. Anal., 6(2):251–258, 2000.MathSciNetCrossRefGoogle Scholar
  2. 2.
    S. Kempisty, Sur les fonctions quasicontinues, Fundam. Math., 19:184–197, 1932.CrossRefGoogle Scholar
  3. 3.
    J. Kosman, Cardinal invariants concerning closed graph functions, Demonstr. Math., 45(4):813–819, 2012.MathSciNetzbMATHGoogle Scholar
  4. 4.
    J. Kosman, Cardinal invariants connected with quotients of real functions, An. Ştiinţ. Univ. Al. I. Cuza Iaşi., Ser. Nouă, Mat., 63(2):307–312, 2017.Google Scholar
  5. 5.
    J. Kosman and A. Maliszewski, Quotients of Darboux-like functions, Real Anal. Exch., 35(1):243–251, 2010.MathSciNetCrossRefGoogle Scholar
  6. 6.
    N. Levine, Semi-open sets and semi-continuity in topological spaces, Am. Math. Mon., 70(1):36–41, 1963.MathSciNetCrossRefGoogle Scholar
  7. 7.
    M. Marciniak and P. Szczuka, On internally strong Świątkowski functions, Real Anal. Exch., 38(2):259–272, 13.Google Scholar
  8. 8.
    P. Szczuka and M. Marciniak, Products of internally quasi-continuous functions, Tatra Mt. Math. Publ., 55:17–25, 2013.MathSciNetzbMATHGoogle Scholar
  9. 9.
    H.P. Thielman, Types of functions, Am. Math. Mon., 60(3):156–161, 1953.MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Institute of MathematicsKazimierzWielki UniversityBydgoszczPoland

Personalised recommendations